MathSciNet Relay Station
MathSciNet bibliographic data
MR1184763 (93j:11077) 11R70 (19C99)
Browkin, Jerzy On the $p$-rank of the tame kernel of algebraic number fields. J. Reine Angew. Math. 432 (1992), 135–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement